# SDR CA080226002

- Difficulty date: February 19, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 7,159 hours
- Engine: Pwa PT6A112
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Destroyed
- Location: Nlg Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE WHEEL BLEW OUT ON LANDING. TIRE AND RIM WERE INSPECTED FOR ANOMALIES WHICH WOULD CAUSE A BLOW OUT. NONE FOUND. THE TUBE IS SUSPECTED TO BE THE CAUSE OF CONCERN. ALSO UPON LANDING WITH A FLAT THE FENDER WAS DESTROYED AND THE TAXI LIGHT NEEDED TO BE REPLACED.
